# SDR WVER0219201690904

- Difficulty date: February 19, 2016
- Submitted: February 19, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 30,720 hours, 24,688 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R318073
- Condition: Gouged
- Location: Pax Door
- Part time: 30,720 hours, 24,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE LUGS NR 3, NR 4, NR 22 AND NR 26 FWD TO AFT ON DOOR SIDE ARE GOUGED.
